Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/18988
Title: Solution of fractional programming problems using PSO algorithm
Authors: Pal A.
Singh S.B.
Deep, K.
Published in: Proceedings of 2013 3rd IEEE International Advance Computing Conference, IACC 2013
Abstract: This paper presents strategy of particle swarm optimization (PSO) algorithm introduced by Kennedy and Eberhart [1] for solving fractional programming problems. Particle swarm optimization (PSO) is a population-based optimization technique, which is an alternative tool to genetic algorithm (GA) and other evolutionary algorithms (EA) and has gained lot of attention in recent years. PSO is a stochastic search technique with reduced memory requirement, computationally effective and easier to implement as compared to EA. In this paper, possibility of using particle swarm optimization algorithm for solving fractional programming problems has been considered. The particle swarm optimization technique has been tried on a set of 12 test problems taken from the literature whose optimal solutions are known. A penalty function approach [2] is incorporated for handling constraints of the problem. Our experiences has shown that it can be effectively used to solve fractional programming problems also. © 2013 IEEE.
Citation: Proceedings of 2013 3rd IEEE International Advance Computing Conference, IACC 2013, (2013), 1060- 1064. Ghaziabad
URI: https://doi.org/10.1109/IAdCC.2013.6514373
http://repository.iitr.ac.in/handle/123456789/18988
Issue Date: 2013
Keywords: Fractional Programming Problems (FPP)
Global Optimization
Particle Swarm Optimization (PSO)
Fractional programming
Handling constraints
Particle swarm optimization algorithm
Particle swarm optimization technique
Penalty function approach
Population-based optimization
Reduced memory requirements
Stochastic search techniques
Genetic algorithms
Global optimization
Particle swarm optimization (PSO)
Problem solving
ISBN: 9.78E+12
Author Scopus IDs: 55787191000
57208560956
8561208900
Author Affiliations: Pal, A., Department of Mathematics, Punjabi University, Patiala, India
Singh, S.B., Department of Mathematics, Punjabi University, Patiala, India
Deep, K., Department of Mathematics, IIT Roorkee, India
Corresponding Author: Department of Mathematics, Punjabi University, Patiala, India
Appears in Collections:Conference Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.